# SDR UIEA2017072801345

- Difficulty date: July 28, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,318 hours, 23,631 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 032C2259
- Condition: False Indication
- Location: L2 Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE L2 SIDE WINDOW.  QRH PROCEDURES ACCOMPLISHED.   REMOVED AND REPLACED LT WINDOW HEAT CONTROLLER IAW AMM 30-41-01, OPS CHECKED GOOD.
